Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I am 52 year old overweight. Suffering from chronic anaemia. Feeling tired and exhausted. Suggest some exercise?

I am a 52 year old overweight woman who wants to start doing some exercise to improve cardiovascula fitness . The problems is that I also suffer with a chronic anaemia (current Hb level 8) which leaves me feeling tired and exhausted. How can I start to exercise and how can I minimise the wiped out feeling that I have for several days after physical activity?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see first you have to take some hematinics in the form of tab or syp for improving your hb.syp like heamglob z,cherry etc.. tab like cap.autrin,tonofolic z,globac xt etc for 3 month course.associated with it take vit b12 T.neurokind plus one tab two times a day for 3 month which improve your tiredness plus green leafy veg sp.spinach having more amount of iron,jegarry with peanut excellent source of can do regular exercise and yoga which also help u.
Answered: Wed, 18 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor